# SDR SWAA2021021121250

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL26 WL157. / REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD AT BS 500-500A RBL 26 WL 157 IAW SRM 51-40-02-0G-0 AND DWG. 143A0080
